MURAL - Maynooth University Research Archive Library

    On the topology of the space of Ricci-positive metrics

    Botvinnik, Boris and Ebert, Johannes and Wraith, David J. (2020) On the topology of the space of Ricci-positive metrics. Proceedings of the American Mathematical Society, 148 (9). pp. 3997-4006. ISSN 1088-6826

    Download (312kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We show that the space RpRc(W2ng ) of metrics with positive Ricci curvature on the manifold W2ng := g(Sn × Sn) has nontrivial rational homology if n ≡ 3 (mod 4) and g are both sufficiently large. The same argument applies to RpRc(W2ng N) provided that N is spin and W2ng N admits a Ricci positive metric.

    Item Type: Article
    Keywords: topology; Ricci-positive metrics;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 15508
    Identification Number:
    Depositing User: Dr. David Wraith
    Date Deposited: 15 Feb 2022 15:08
    Journal or Publication Title: Proceedings of the American Mathematical Society
    Publisher: American Mathematical Society
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads